# SDR UPS02238094

- Difficulty date: April 22, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 47,850 hours, 34,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 KRUEGER FLAP ANTI ICE SKIN CRACKED 14 INCHES FROM I/B END.  INSPECTED IAW NDTM PT 6 51-00-00 FIG 4, REPAIR CARRIED OUT IAW UPS EO B727-5750-3082-D.
